Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes burning sensation in the arms and feet while experiencing anxiety?

Answered by
Dr.
Dr. Soujanya

Psychiatrist

Practicing since :2008

Answered : 610 Questions

default
Posted on Fri, 3 Aug 2018 in Mental Health
Question: I have been struggling with anxiety all my life. right now I am having situational problems that are causing me to have a lot of symptoms burning fat arms and feet especially.I have been through a lot of tests all negative for neuropathy. I have wild swings of blood pressure wake up in middle of night with 150/110 walked around structured breathing and it came down.IF I take just 10 mg of edarbi it goes down within and hour sometimes or most of the time too low. my cardiologist thinks I don't need medication for blood pressure but I don't feel safe without it. EDARBI 10 MG every three days controls these episodes Because without it I can't fully control my pressures mainly my diastolic which goes in the 90s take ten megs Edarbi goes high 60s low 70s. HELL OF THE WAY TO LIVE
doctor
Answered by Dr. Soujanya 49 minutes later
Brief Answer:
Brief answer. You can take EDARBI 10 mg which is very low dose

Detailed Answer:
Detailed answer
Hello xxxxxxxxxxxxxxxxx
welcome to health care magic,
I have gone through your query and understand your concern towards your blood pressure changes

There's nothing to worry if you take EDARBI 10 mg as it is very low dose, so you can continue if you feel comfortable with it

The symptoms that you have mentioned clearly gives an idea that you have some somatic symptoms along with your anxiety

I would suggest you to start on PROTHIADEN in the night to get relief from your anxiety and neurological symptoms as they may not be due to blood pressure changes as per your information

Consult your doctor regarding the dosage and follow accordingly
Hope this information would help you
Feel free to ask any further questions
Thank you
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on